Callie (realitys_a_bore) wrote in vaginapagina,
Callie
realitys_a_bore
vaginapagina

Breakthrough bleeding issues

Hi everyone,

My friend recently confided in me that she's been having breakthrough bleeding issues. She's been on the patch, orthotrycyclin, orthotrycyclin lo, and now she's on loestrin fe. Her medical care provider just keeps changing her pills. Do you all have any ideas what could be going on? Do you think this is just an issue of not finding the right pill? Or could there be underlying health issues that she should be looking in to?

EDIT: Thanks for your comments so far. She's been on these different forms of HBC over the course of several years. Apparently she'll be fine for a while and then she'll start breakthrough bleeding after a year or so on one particular form. That's why her doctors keep changing her prescription. I hope this clears up any confusion!
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 10 comments